# SDR FDEA202208011837

- Difficulty date: August 1, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26689
- Aircraft time: 75,303 hours, 29,035 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 653N0012
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1640, S-14 RIGHT HAND SIDE , LOWER OUTBOARD HOLE HAS A REJECTABLE CRACK   INDICATION IN FRAME WEB LAYER. FUSELAGE - MAINFRAME - INSPECTION OF  BODY STATION 1640 FUSELAGE FRAME WEB AT   STRINGER S-14R - BOEING ALERT SERVICE BULLETIN 757-53A0112 - LOWER OUTBOARD HOLE -   CRACK REPIAR ACCOMPLISHED PER EA F-5310-T0369609 STEPS 1-9 WITH NO DEVIATION.       MAJOR REPAIR
